# SDR YENA2023011700042

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 66,379 hours, 24,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#22, MBJ-MCO.' HAD A LEVEL 2 FUMES IN CLIMB OUT. TURNED OFF PACK 2 AND THE FUMES SEEMED TO DISSIPATE; INTEROGATED PILOT SURVEY. ALL POINTS TOWARDS DEICE FLUID CONTAMINATION INSPECTED #2 PACK AREA FOUND NO EVIDENCE OF GLYCOL. FOUND DEICE RESIDUE ON RH SIDE OF WTB FAIRING, TAIL SECTION, AND INSIDE OF THS SERVICE AREA.'
